# SDR CALA2023090602732

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 95,892 hours, 12,704 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N19050619AD1
- Condition: Fire
- Location: Mid Galley
- Part time: 7,279 hours, 941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MID GALLEY OVEN HAD A FIRE NOW EXTINGUISHED LOCKING LOG UNLOCKING TO CLEAR LOG NO FIRE OCCURRED. SMOKE CAME FROM SPILLED CHOCOLATE OVERFLOWING IN OVEN. CHOCOLATE COKED ON THE INSIDE OF OVEN. NO EXTERNAL DAMAGE TO GALLEY. FIRE EXTINGUISHER USED IN OVEN. OVEN NOT USABLE. UNABLE TO REMOVE 1 OF 2 OVEN SCREW DUE TO ALUMINUM PLATE OBSTRUCTING ACESS. REF AMM TASK 25-32-02-000-811-006. 2ND NOTE DEFER PER MEL. PLACARD INSTALLED AND CB PULLED AND COLLARED NOC DESK: 777 NAME: DW DATE: 29-AUG-23- TOMC APPROVED REF NEF 2520AV OVEN, STEAM, ES OFF 23-2531-9-0001 1189 ON 0000 OVEN, STEAM, ES OFF 23-2531-9-0001 1189 ON 23-2531-9-0001 1379 REPLACED OVEN 410. REF AMM 25-32-02 PARTS USED: 23-2531-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1711947 SN OFF 1189
